Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 148173, 18 pages
http://dx.doi.org/10.1155/2015/148173
Research Article

A Simplified Output Regulator for a Class of Takagi-Sugeno Fuzzy Models

Instituto Politécnico Nacional, SEPI-ESIME Zacatenco, Avenue IPN S/N, 07738 México, DF, Mexico

Received 10 January 2015; Revised 1 April 2015; Accepted 1 April 2015

Academic Editor: Qingling Zhang

Copyright © 2015 Tonatiuh Hernández-Cortés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to solve the regulation problem on the basis of local regulators, which are combined using “new” membership functions. As a result, the exact tracking of references is achieved. The design of linear local regulators is suggested in this paper, but now adequate membership functions are computed in order to ensure the proper combination of the local regulators in the interpolation regions. These membership functions, which are given as mathematical expressions, solve the fuzzy regulation problem in a relative simple way. The form of the new membership functions is systematically derived for a class of Takagi-Sugeno (T-S) fuzzy systems. Some numerical examples are used to illustrate the viability of the proposed approach.